Title: Adaptive Hinging Hyperplanes and its Applications in Dynamic System Identification
Authors: Xu, Jun
Huang, Xiaolin
Wang, Shuning # ×
Issue Date: Oct-2009
Publisher: Pergamon Press
Series Title: Automatica vol:45 issue:10 pages:2325-2332
ISSN: 0005-1098
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science